# SDR LR7A2018101901465

- Difficulty date: October 19, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 41,444 hours, 18,225 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elevator
- Component: Elevator, Lkheed
- Component part number: 3700186
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK UNDER JOB CARD HB2703, FOUND THE RT ELEVATOR LOWER SKIN CRACKED AT HSS94R, FS1118 (30" FWD OF THE), WL256.  REPAIRED IAW SMP583 SRM, FIG 51-140-12.
